# SDR IPXA09855879

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-F1-13 FUSE REPAIR AT STA 430 BETWEEN L26L, DOES NOT COR RELATE TO SRM REPAIR.  REPAIR ACCOMPLISHED PER TIMCO REO G12817 REV IR AND EO DC8-5330-3346OA .
